Home Health & Wellbeing
Need support urgently? Head to this thread.

flu jab

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
got a flu jab yesterday cause im diabetic and last night my back starts achey really uncomfortable. today its my lower back and hip area. could this be linked to the jab? never reacted to it before but it seems to much of a coincidence. oh its dead uncomfy. anyone have this type of experience with the jab?

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    wee wuman wrote:
    got a flu jab yesterday cause im diabetic and last night my back starts achey really uncomfortable. today its my lower back and hip area. could this be linked to the jab? never reacted to it before but it seems to much of a coincidence. oh its dead uncomfy. anyone have this type of experience with the jab?
    One of my work buddies had to have the whole of last week off because of he reacted badly to the jab. He's whole body is covered in aches and pains though... Its like he has the flu.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    oh shit i hope i dont have this back ache for a week cause i work with we kiddies. i can get about but i feel like someone has given my back a god kickin.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Ring up where ever you had it done, or check any info they gave you. At some point you should have had access to possible reactions.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    got it done at special sat clinic at docs. she just asked had flu jag before with no reactions i answered yes she stuck me with it and that was that. was in like a minute!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Give them a ring on Monday and ask if you've still got the aches then, in the meantime something like ibuprofen or asprin may help a bit.

    It's not uncommon for people to get symptons like a mild version of whatever they're being vaccinated against.

    There was a flu clinic at my GPs on Sat too, think the nurse said they were doing 300 or something. My dressing was the only non vaccination they did!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    cheers took some pain killers and it has eased a bit though im a bit sweaty and look a bit pale but thats nothing new for me.
    when i went sat it was like a production line "hi" WAM "get oot" "NEXT" i was the youngest person there it was all oaps, i was well scared ha ha. thought they might have ganged up on me ha ha
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    My grans had hers the other day an was moaning of some flu like effects, everyone told her to stop moaning, then my mum had it done an it turns out she has a some too. Anyway my gran rang the doctor an they said that it would of been caused by the jab.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Flu like symtoms are a common side effect, just keep an eye on it, take painkillers if you need them and it should go in a couple of days. I had mine done yesterday and it was just like a production line so they could get 300 odd done in a morning. My arm hurts like hell now.
Sign In or Register to comment.